# SDR DALA2015082905383

- Difficulty date: August 28, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 50,307 hours, 22,735 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS EVIDENCE OF CORROSION ON STRINGER 43L BETWEEN FRAMES 56-57.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-27-00, AND ER/A 538901-14AD.
